MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK SYNDESMOSIS REPAIR KIT TI; WASHER, BOLT NUT

SYNTHES GMBH FIBULINK SYNDESMOSIS REPAIR KIT TI; WASHER, BOLT NUT
Catalog Number FGS-1100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent ankle orif surgery for ankle fractures with fibulink repair kit.The surgeon inserted a tibial screw on the tibial side, removed the driver and attached a tensioning cap, then grasped the silver guide tube with a needle holder and pulled it outward, but the permacord did not deploy.The surgeon tried to pull on the silver guide tube with pliers and both the silver and gold guide tubes came out.The surgeon again attempted to insert the silver guide tube through the tensioning cap but was unable to do so and after several attempts the tip of the silver guide tube became bent.Therefore, the fibula-link and tensioning cap could not be fitted.In the end, since no removal instrument was prepared, the surgeon removed the tensioning cap, gave up on the fibulink with the fibula-link remaining in the tibial screw on the tibial side, and completed the surgery by inserting a cortex screw through the distal screw hole.The surgery was completed successfully within 30 minutes surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review, part # fgs-1100, synthes lot # 24e010, supplier lot # 24e010, release to warehouse date: 05 jun 2024, supplier: (b)(4).No ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK SYNDESMOSIS REPAIR KIT TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key22650196
Report Number8030965-2025-07712
Device Sequence Number12967538
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317(17)270601(10)24E010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1100
Device Lot Number24E010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown